International Journal of Mathematics and Mathematical Sciences

International Journal of Mathematics and Mathematical Sciences / 2003 / Article

Open Access

Volume 2003 |Article ID 854861 | https://doi.org/10.1155/S0161171203209327

Dinggong Yang, Shigeyoshi Owa, "Properties of certain p-valently convex functions", International Journal of Mathematics and Mathematical Sciences, vol. 2003, Article ID 854861, 6 pages, 2003. https://doi.org/10.1155/S0161171203209327

Properties of certain p-valently convex functions

Received10 Sep 2002

Abstract

A subclass 𝒞p(λ,μ)(p,0<λ<1,λμ<1) of p-valently convex functions in the open unit disk 𝕌 is introduced. The object of the present paper is to discuss some interesting properties of functions belonging to the class 𝒞p(λ,μ).

Copyright © 2003 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


More related articles

 PDF Download Citation Citation
 Order printed copiesOrder
Views66
Downloads313
Citations

We are committed to sharing findings related to COVID-19 as quickly as possible. We will be providing unlimited waivers of publication charges for accepted research articles as well as case reports and case series related to COVID-19. Review articles are excluded from this waiver policy. Sign up here as a reviewer to help fast-track new submissions.